# SDR CA100121010

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 577 hours
- Engine: Wilint FJ443A
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 2423576707NC
- Condition: Failed
- Location: Tt2pt2
- Part time: 623 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED INTERMITTENT RT TT2PT2 HEATER FAILURE ON SECOND LAST LEG OF LAST FLIGHT. TROUBLESHOOTING INCLUDING TECH REP DISCUSSIONS AND TESTS IAW MM, NO OUT OF TOLERANCE READINGS FOUND SO SENSORS SWAPPED LT TO RT FOR TROUBLESHOOTING TEST FLIGHT. ON TAKEOFF LT SENSOR HEAT HARD FAILED (ACCORDING TO INDICATION) AND TAKEOFF ABORTED. SENSORS RETURNED TO ORIGINAL POSITIONS AND GROUND RUNS CONFIRMED HARD FAILURE OF PART IN NEW (ORIGINAL RT) POSITION. SENSOR REPLACED WITH UPGRADED PN 79646, GROUND TESTS AND RUNS DETERMINED ALL SYS SERVICEABLE.
